Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Small infinite dimensional modules
for algebraic groups

Author: Andy R. Magid
Journal: Proc. Amer. Math. Soc. 125 (1997), 75-81
MSC (1991): Primary 20G99
MathSciNet review: 1389530
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A infinite dimensional module for an algebraic group is called small provided every proper submodule is finite dimensional. Small infinite dimensional modules exist provided that the characteristic is zero and the group has a non-trivial unipotent radical. The unipotent radical is shown to act through an abelian quotient, which allows a description, up to finite dimensional quotients, of the SID modules with trivial module socle via equivariant commutative algebra. In the case that the group is in fact unipotent, this description is used to calculate the Hilbert function of the ascending socle series of the module.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 20G99

Retrieve articles in all journals with MSC (1991): 20G99

Additional Information

Andy R. Magid
Affiliation: Department of Mathematics, University of Oklahoma, Norman, Oklahoma 73019

Received by editor(s): July 31, 1995
Additional Notes: Partially supported by NSA grant MDA904–95–H–1038.
Communicated by: Eric M. Friedlander
Article copyright: © Copyright 1997 American Mathematical Society